Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1986, Volume 68, Number 3, Pages 425–432 (Mi tmf5195)  

This article is cited in 4 scientific papers (total in 4 papers)

Loop renormalization of the Ginzburg–Landau functional in the theory of phase transitions

A. A. Lisyanskii, A. E. Filippov
Full-text PDF (833 kB) Citations (4)
References:
Abstract: For the free energy functional in the theory of phase transitions an expression is obtained that takes into account the loop renormalizations in all orders with respect to the n-component order parameter and in the first order in the vertices of the functional. It is shown, in particular, that such renormalizations cannot destroy the monotonicity of the functional and, therefore, lead to a phase transition of the first kind.
Received: 27.06.1985
English version:
Theoretical and Mathematical Physics, 1986, Volume 68, Issue 3, Pages 923–928
DOI: https://doi.org/10.1007/BF01019394
Bibliographic databases:
Language: Russian
Citation: A. A. Lisyanskii, A. E. Filippov, “Loop renormalization of the Ginzburg–Landau functional in the theory of phase transitions”, TMF, 68:3 (1986), 425–432; Theoret. and Math. Phys., 68:3 (1986), 923–928
Citation in format AMSBIB
\Bibitem{LisFil86}
\by A.~A.~Lisyanskii, A.~E.~Filippov
\paper Loop renormalization of the Ginzburg--Landau functional in the theory of phase transitions
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 425--432
\mathnet{http://mi.mathnet.ru/tmf5195}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 923--928
\crossref{https://doi.org/10.1007/BF01019394}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1986G881200010}
Linking options:
  • https://www.mathnet.ru/eng/tmf5195
  • https://www.mathnet.ru/eng/tmf/v68/i3/p425
  • This publication is cited in the following 4 articles:
    1. A. E. Filippov, “Large-scale structure of fluctuating field near the lability boundary of a phase transition of the first kind”, Theoret. and Math. Phys., 113:3 (1997), 1564–1571  mathnet  crossref  crossref  zmath  isi
    2. Yu. M. Ivanchenko, A. A. Lisyanskii, A. E. Filippov, “Exactly solvable model of phase transitions”, Theoret. and Math. Phys., 71:3 (1987), 649–656  mathnet  crossref  mathscinet  isi
    3. A.E. Filippov, A.A. Lisyanskii, ““Purely” loop renormalizations of the Ginzburg-Landau-Wilson functional as a solution of the thermal conductivity equation”, Physics Letters A, 125:6-7 (1987), 335  crossref
    4. Yu.M. Ivanchenko, A.A. Lisyanskii, A.E. Filippov, “Fluctuation effects in an exactly solvable model of phase transitions”, Physics Letters A, 119:2 (1986), 55  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:329
    Full-text PDF :124
    References:57
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025